| Model Number |
MMT-551NAL |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Pump received with cracked battery tube threads, broken reservoir tube lip and missing the black o ring noted.The test reservoir p-cap was able to lock in place.Pump passed self test, off no power test, a21 error test and all operating currents tested within the spec.No failed battery test alarm were noted.Unit passed displacement test, basic occlusion test.Unit failed prime/a33 test at 2.5 lbs due to faulty fsr(gold).Unable to verify no delivery/occlusion alarm or perform excessive no delivery test and occlusion test due to prime anomaly.
Event or Problem Description
Information received by medtronic indicated that insulin pump had no delivery alarm and reject new battery.Battery compartment was cracked no harm requiring medical intervention was reported.The insulin pump will be returned for analysis.